# SDR V0XD2018082801

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW PASSENGER DOOR BETWEEN BS 333 AND 349 WAS CORRODED OUT OF LIMITS.  REPLACED THE INTERCOSTAL IAW SRM 53-21-23,  51-40-11,  51-42-21,  51-25-16,  51-21-11, AND AMM 20-70-00.
